# SDR CHQA200800160

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9809068
- Condition: Seized
- Location: A/C Bay
- Part time: 14,196 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5285, BDL TO STL.  SHORTLY AFTER TAKEOFF WHILE PASSING THROUGH 2000 FT THE FLIGHT CREW NOTICED SMOKE IN THE COCKPIT ALONG WITH A LIGHT HAZE.  THE ODOR AND HAZE WAS CONFIRMED BY THE FLIGHT ATTENDANT.  THERE WERE NO FIRE WARNINGS OR EICAS MESSAGES.  THE HAZE AND ODOR DISAPPEARED BEFORE THE ACFT LANDED.  MAINTENANCE TROUBLESHOT THE FAULT TO A SEIZED ACM ON PACK 1.  THE NR 1 PACK WAS DEFERRED, AND THE ACM WAS LATER REPLACED ON AUGUST 6TH WITH NO FURTHER DEFECTS NOTED.  (S)
